# SDR UALA2010091303385

- Difficulty date: September 9, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,608 hours, 12,120 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 492077
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. HANGS BETWEEN 25 AND 35 PERCENT RPM AND SHUTS DOWN WITH FAULT LIGHT ON. CREW COMMENTS: HANGS AT 27. BATTERY SHOWS 28V, CHIP DETECTOR CHECKED, NO METAL ON CD, APU STARTER MOTOR REPLACED IAW AMM. 2 SUCCESSFUL STARTS PERFORMED WITHOUT PROBLEM.
